# SDR AALA202504116493

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N300UB
- Make and model: Boeing 737-8
- Aircraft serial: 44506
- Aircraft time: 588 hours, 225 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GEAR WARNING HORN COMES ON AND RED GEAR LIGHTS COME ON DURING DESCENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
